RRI Digital Repository >
06. Soft Condensed Matter >
Research Papers (SCM) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3168

Title: Two-dimensional deuterium double-quantum NMR in partially ordered systems
Authors: Ramachandran, R.
Kunwar, A.C.
Gutowsky, H.S.
Oldfield, Eric
Issue Date: Nov-1984
Publisher: Elsevier B.V.
Citation: Journal of Magnetic Resonance, 1984, Vol.60, p352-355
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3168
ISSN: 0022-2364
Alternative Location: http://dx.doi.org/10.1016/0022-2364(84)90339-1
Copyright: 1984 Elsevier B.V.
Appears in Collections:Research Papers (SCM)

Files in This Item:

File Description SizeFormat
1984 JMR V60 p352.pdfRestricted Access282.74 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace